# SDR ABXA20130516434

- Difficulty date: May 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 51,500 hours, 39,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148T3111
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LT HORIZONTAL ANGLE, BS 1809, S12L HAS DEFECT INDICATION IN LOWER FWD FASTENER OF INSPECTED AREA 1 IAW NDTM PART 6, FIG 1.  FASTENER OBLONG, REAMED TO .341" ON EXTERIOR RUB STRIP CUT OUT LOCATION.  FASTENER DOUBLER REPAIRED IAW ENGINEERING REA B60522MR, ACFT WAS GROUNDED.
